i was on paxil 15 years ago for six months, quit cold turkey cause no one told me otherwise and experienced a tick repeately while going to sleep, it felt like a convulsion..went to doc and was told not related to my med cessation..wow. this tick got better but it took 8 or so years to stop..anyway went through a business failure, a move, and 2 deaths and was severly depressed..prescribed paxil, figured i would take it with hope of results..well it worked about a month later i even thanked my doctor for listening and responding correctly! in short, a year later and 30 pounds heavier i figured my depression was gone so ill stop the paxil,,,half pill a day 10 mg. i took it every other day then just stopped..Wow!!!! cant focus or think, electric shocks which started as waves of brain skips, jaw pain extreme jaw pain, sleeplessness,emotional crying,dizzy very dizzy( currently in bed,trying to get it together before 4 pm for xmas dinner outing) periods of body and muscle aches so bad i think i may have flu..my approach is to just get through it and NEVER take it again.i can sooo relate to all... forgot to mention acid reflux diagnosis while taking it which i still have.. how much longer will this last?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.